BibTeX record journals/sac/MackayT98

download as .bib file

@article{DBLP:journals/sac/MackayT98,
  author    = {David J. C. MacKay and
               Ryo Takeuchi},
  title     = {Interpolation models with multiple hyperparameters},
  journal   = {Stat. Comput.},
  volume    = {8},
  number    = {1},
  pages     = {15--23},
  year      = {1998},
  url       = {https://doi.org/10.1023/A:1008862908404},
  doi       = {10.1023/A:1008862908404},
  timestamp = {Wed, 25 Mar 2020 09:31:30 +0100},
  biburl    = {https://dblp.org/rec/journals/sac/MackayT98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics